# SDR 2007UALA01250

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 58,195 hours, 34,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK COMING OUT OF CONTAINER.  [SUP 05-16-07]  REPLACED SLIDE ASSEMBLY.
